MathSciNet Relay Station
MathSciNet bibliographic data
MR1486763 34C99 (34C25 70H05 70K40)
Treschev, Dmitry V. Splitting of separatrices for a pendulum with rapidly oscillating suspension point. Russian J. Math. Phys. 5 (1997), no. 1, 63–98 (1998).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement